# SDR USAA039914

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178232
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6470 - DCA-LGA - EN ROUTE LOST ALL SYSTEM 'A' HYDRAULIC FLUID.  EMERGENCY DECLARED.  MANUAL LANDING GEAR EXTENSION PERFORMED.  FOUND SYSTEM 'A' AILERON MODULAR PACKAGE SEPARATED.  REPLACED AILERON PACKAGE PER MM 27-10-141.  REPLACED NR 1 AND NR 2 ENGINE HYDRAULIC PUMPS.  REPLACED CASE DRAIN, PRESSURE AND RETURN FILTERS.  REPLACED SYSTEM 'A' RESERVOIR AIR PRESSURE REGULATOR.  SERVICED HYDRAULIC SYSTEM.  (M)
